# SDR ERKR200100054

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99234361
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF ELONGATED HOLE DAMAGE TO FLOOR BEAM / FRAME SPLICE FITTINGS AT STATION 718 CONSISTS OF DRILLING OUT THE DAMAGE AND INSTALLING REPAIR BUSHINGS. PER ECRA 933-53-106-2.
